Azerbaijan National Academy of Science

The first website of Azerbaijan (1995)

HOME PAGE  >>  PhD Institute of Mathematics and Mechanics

Ibragimov Elman Javanshir oglu
Place of birth Azerbaijan, Zangilan region 
Date of birth 15.01.1946 
Education Azerbaijan State Pedagogical University 
Scientific degree Doctor of Mathematical Sciences
Title Docent 

Topic of  PhD thesis:

-         specialty code

-         specialty name

-         topic name


Mathematics analiysis

On mean of functions class on sfere and summable of ultrasphere series 

Total number of printed scientific publications:

-          number of scientific publications printed abroad:

-          number of papers  published in journals indexed and abstracted in international databases





Number of patents and certificates of authorship  

Staff training:     

-         number of  PhD

Basic scientific achievements  
Names of scientific works
  1. V.S. Guliyev, E. Ibrahimov, Gegenbauer generalized shift and some problems of approximation theory for functions in the L2-metric, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 35 (2015), no. 4, Mathematics, 19-51.
  2. E.J. Ibrahimov, The Jacobi transform method in approximation theory,   Proc. Razmadze Math. Inst. 169, 2015, 33-82.
  3. Elman J. Ibrahimov, Ali Akbulut, The Hardy–Littlewood–Sobolev theorem for Riesz potential generated by Gegenbauer operator, Trans. Razmadze Math. Inst., 170 (2016) 166–199.
  4. Elman J. Ibrahimov, О сходимост рядов Фурье-Якоби в среднем, Владикавказский математический журнал, 18 (3), (2016), 43-60
Membership with international and foreign scientific organizations  
Pedagogical activity  
Other activities  
Awards and prizes  
Main place of work and its address

Institute of Mathematics and Mechanics ANAS, AZ1141, Azerbaijan Republic, Baku, B.Vahabzade, 9

Position Leading research associate 
Office phone (+994 12) 5380713

(+994 50) 5591430

Home phone

(+994 12) 4273527


(+994 12) 5390102